A member asked:

Is it normal to get tearing at the vaginal opening after using cream to treat a yeast infection? the infection spread to anus. same problem with tears

A doctor has provided 1 answer
Dr. Jane Van Dis answered

Specializes in Obstetrics and Gynecology

Yes, this is so painful, right? It's more that the skin is splitting, i'm guessing. Sometimes you can use some desitin (zinc oxide diaper cream) or similar cream (for diaper rashes). This can help that skin to heal. This tearing could be due to the infection from yeast, or it could be your skins' reaction to some ingredients in the ant-fungal cream.

Answered Jan 26, 2020

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...